# SDR ARWA970702

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 311251
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NUMBER 3 ENGINE OIL QUANTITY ZERO, PRESSURE FLUCTUATION, ENGINE SHUTDOWNAT 0047Z3 WINDMILL OIL PRESSURE 15 PSI.  FOUND B-NUT LOOSE ON THE NR 6 BEARING OIL TRANSFER TUBE TO ENGINE CASE FITTING.
